# SDR AALA20001686

- Difficulty date: October 13, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Loose
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT SIDE OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  TIGHTENED LEFT SIDE OVERWING EMERGENCY EXIT BULB CONTACT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
